Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 27, NWS Pittsburgh, PA

May 27, 20124 counties in Pennsylvania; Preston County, West Virginia

NWS Pittsburgh, PA issued this severe thunderstorm warning at May 27, 2012, 5:12 PM EDT for 4 counties in Pennsylvania; Preston County, West Virginia. It was in force for 63 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 27, 2012, 5:12 PM EDT (21:12 UTC)
Expired
May 27, 2012, 6:15 PM EDT
In force
63 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon

Counties Allegheny County, PA, Fayette County, PA, Washington County, PA, Westmoreland County, PA, Preston County, WV

The radar

The Pittsburgh radar (KPBZ), 76 km from the middle of the area, began a volume at 21:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 27, 5:27 PM EDTHAIL 1.25Liberty, PALIBERTY BORO
May 27, 5:50 PM EDTHAIL 1.25Rillton, PA
May 27, 6:14 PM EDTHAIL 1Irwin, PA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 27, 1:33 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 9.2 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2012-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 993 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2012-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 46 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
993 J/kg
Mixed-layer CIN
-88 J/kg
Mixed-layer LCL
1085 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
46 m²/s²
0-3 km storm-relative helicity
47 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

456 
WUUS51 KPBZ 272112
SVRPBZ
PAC003-051-125-129-WVC077-272215-
/O.NEW.KPBZ.SV.W.0027.120527T2112Z-120527T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
512 PM EDT SUN MAY 27 2012

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN ALLEGHENY COUNTY IN SOUTHWEST PENNSYLVANIA...
  EXTREME EAST CENTRAL WASHINGTON COUNTY IN SOUTHWEST PENNSYLVANIA...
  EXTREME NORTH CENTRAL PRESTON COUNTY IN NORTHERN WEST VIRGINIA...
  FAYETTE COUNTY IN SOUTHWEST PENNSYLVANIA...
  SOUTHWESTERN WESTMORELAND COUNTY IN SOUTHWEST PENNSYLVANIA...

* UNTIL 615 PM EDT

* AT 507 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  MCKEESPORT...MOVING SOUTHEAST AT 35 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO  
  WEST MIFFLIN...       TURTLE CREEK...       MONROEVILLE...
  MCKEESPORT...         ELIZABETH BORO...     IRWIN...
  DONORA...             WEST NEWTON...        BELLE VERNON...
  NEW STANTON...        BROWNSVILLE...        PERRYOPOLIS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WIND...DESTRUCTIVE HAIL...AND FREQUENT CLOUD
TO GROUND LIGHTNING. MOVE TO SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY
EVENING FOR EAST CENTRAL OHIO AND WESTERN PENNSYLVANIA AND NORTHERN
WEST VIRGINIA.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772.

&&

LAT...LON 3988 7940 3979 7936 3978 7939 3972 7940
      3972 7991 3974 7990 3978 7994 3979 7991
      3984 7994 3992 7992 3998 8001 4002 7998
      4000 7994 4002 7988 4007 7988 4007 7990
      4008 7986 4033 7996 4045 7979 4006 7927
TIME...MOT...LOC 2113Z 318DEG 29KT 4032 7979

$$
1 follow-up statement
492 
WWUS51 KPBZ 272133
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
533 PM EDT SUN MAY 27 2012

PAC003-051-125-129-WVC077-272215-
/O.CON.KPBZ.SV.W.0027.000000T0000Z-120527T2215Z/
ALLEGHENY PA-WASHINGTON PA-PRESTON WV-FAYETTE PA-WESTMORELAND PA-
533 PM EDT SUN MAY 27 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR WESTMORELAND...FAYETTE...PRESTON...WASHINGTON AND ALLEGHENY
COUNTIES...

AT 528 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR IRWIN...MOVING SOUTHEAST AT 35 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO  
  WEST MIFFLIN...       TURTLE CREEK...       MONROEVILLE...
  MCKEESPORT...         IRWIN...              ELIZABETH BORO...
  DONORA...             WEST NEWTON...        BELLE VERNON...
  NEW STANTON...        PERRYOPOLIS...        MOUNT PLEASANT...

HAIL UP TO PING PONG BALLS HAS BEEN REPORTED IN LIBERTY BORO WITH 
THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE 
ACTION TO PROTECT LIFE AND PROPERTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY
EVENING FOR EAST CENTRAL OHIO AND WESTERN PENNSYLVANIA AND NORTHERN
WEST VIRGINIA.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772.

LAT...LON 3988 7940 3979 7936 3978 7939 3972 7940
      3972 7991 3974 7990 3978 7994 3979 7991
      3984 7994 3992 7992 3998 8001 4002 7998
      4000 7994 4002 7988 4007 7988 4007 7990
      4008 7986 4033 7996 4045 7979 4006 7927
TIME...MOT...LOC 2133Z 318DEG 29KT 4028 7973

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 2:34 PM EDT, 2 hours 38 minutes earlier.

Area forecast discussion, May 27, 2:34 PM EDT, 2 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
234 PM EDT SUN MAY 27 2012

.SYNOPSIS...
UPPER LEVEL HIGH PRESSURE WILL PROVIDE UNSEASONABLY WARM AND
HUMID WEATHER THROUGH THE HOLIDAY WEEKEND. DAYTIME HEATING WILL
BRING A CHANCE OF SHOWERS OR THUNDERSTORMS IN THE LATE AFTERNOON
OR EVENING HOURS. A COLD FRONT WILL APPROACH THE AREA ON TUESDAY
AND TRIGGER MORE WIDESPREAD SHOWERS AND STORMS.

&&

.NEAR TERM /THROUGH TONIGHT/...
SHOWERS AND THUNDERSTORMS ARE CURRENTLY DEVELOPING ALONG THE
NEARLY STATIONARY BOUNDARY AS A WEAK UPPER LEVEL DISTURBANCE
CROSSES OVER THE GREAT LAKES. WITH SURFACE CAPE OVER 3000
J/KG AND VERY LITTLE CAPPING...THUNDERSTORM COVERAGE SHOULD
INCREASE. HOWEVER...SHEAR REMAINS FAIRLY LIMITED SUGGESTING MOST
OF THE STORMS WILL REMAIN UNORGANIZED. THERE COULD BE A FEW
STORMS THAT TILT JUST ENOUGH TO MAINTAIN THEMSELVES PROVIDING FOR
A SEVERE HAIL THREAT AND SOME WIND GUSTS. WITH MANY OF THE STORMS
SLOW MOVING AND PWATS WELL OVER AN INCH...HEAVY DOWNPOURS COULD
ALSO BE POSSIBLE.

&&

.SHORT TERM /MONDAY THROUGH WEDNESDAY/...
WARM AND HUMID CONDITIONS WILL CONTINUE FOR MEMORIAL DAY.
MAINTAINED SLIGHT CHANCE WORDING FOR DIURNAL THUNDERSTORMS AS
THERE WILL BE PLENTY OF LOW LEVEL MOISTURE AND INSTABILITY.
QUESTION WILL BE WHETHER THERE WILL BE ENOUGH FORCING WITH THE
UPPER RIDGE CENTERED OVERHEAD TO ASSIST IN THUNDERSTORM
DEVELOPMENT.

MODELS ARE IN GOOD AGREEMENT ON THE FRONTAL PASSAGE PROGGED FOR LATE
TUESDAY. WITH PLENTY OF INSTABILITY AND HEATING...EXPECT SHOWERS
AND THUNDERSTORMS TO DEVELOP OUT AHEAD OF THE FRONT ONCE AGAIN
TUESDAY AFTERNOON. THUS...BROUGHT IN LIKELY WORDING BY THE
AFTERNOON. BOTH THE GFS AND ECMWF TAKE THE COLD FRONT THROUGH
QUICKLY...ENDING PRECIP BY TUESDAY NIGHT.

CONTINUED TEMPERATURES NEAR MAV/MEX GUIDANCE OF 15 DEGREES ABOVE
NORMAL MEMORIAL DAY AS 850HPA TEMPERATURES INCREASE TO ALMOST 20C
OVERHEAD. WITH CLOUD COVER AND PRECIPITATION CHANCES INCREASING
TUESDAY...KEPT TEMPERATURES A LITTLE COOLER BUT STILL ABOUT 10
DEGREES ABOVE NORMAL.

HIGH PRESSURE WILL BUILD OVERHEAD FOR WEDNESDAY WITH TEMPERATURES
CLOSER TO NORMAL AS 850HPA VALUES RETURN TO 4C.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SATURDAY/...
A DRY FORECAST THURSDAY UNDER A FLAT TROUGH ACROSS THE EASTERN U.S.
AND WEAK SURFACE RIDGE WITH COOLER AND LESS HUMID CONDITIONS. BY
LATE THURSDAY NIGHT INTO FRIDAY FRONT WILL BEGIN TO COME BACK NORTH
AS LOW PRESSURE DEVELOPS ACROSS THE LOWER OHIO VALLEY BRINGING IN
SHOWERS AND PERHAPS A FEW THUNDERSTORMS.

FOR THE WEEKEND MODELS CONTINUE TO DEPICT A STRONG UPPER TROUGH
ACROSS THE EASTERN U.S. FOR THE BEGINNING OF JUNE WITH WELL BELOW
NORMAL TEMPERATURES. CHANCE POPS CONTINUED INTO SATURDAY AS SURFACE
LOW MOVES TO NEW ENGLAND WITH INSTABILITY SHOWERS UNDER COLD POOL
ALOFT. COOL HIGH PRESSURE WILL GIVE DRY AND BELOW NORMAL CONDITIONS
SUNDAY.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
WARM FRONT AND JUST NORTH OF KPIT AND SHORTWAVE IN NORTHWEST FLOW
ALOFT HAVE ALLOWED THUNDERSTORMS TO DEVELOP NORTHWEST OF KPIT.
EXPECT SCATTERED COVERAGE OF STORMS FROM I-70 NORTH WITH A FEW
SEVERE POSSIBLE. WENT WITH WITH VCTS NORTHERN TERMINALS FOR THE
AFTERNOON AS WIDESPREAD STORMS NOT EXPECTED.

GENERAL VFR OVERNIGHT THROUGH MONDAY WITH ONLY A BIT OF MVFR HAZE AT
TIMES OVERNIGHT WITH ISOLATED AFTERNOON STORMS AT BEST. WINDS WILL
CONTINUE LIGHT UNTIL MIDDAY MONDAY WITH SOUTHERLY FLOW UNDER 10 KTS
WILL DEVELOP.

.OUTLOOK...MONDAY NIGHT THROUGH FRIDAY...
GENERAL VFR CONDITIONS WILL PREVAIL MONDAY NIGHT WITH UPPER RIDGE
ALOFT. ON TUESDAY...A COLD FRONT WILL BRING SHOWERS AND
THUNDERSTORMS WITH THE POTENTIAL FOR RESTRICTIONS THROUGH TUESDAY
NIGHT. SURFACE HIGH PRESSURE WILL BRING GENERAL VFR WEDNESDAY INTO
THURSDAY. LOW PRESSURE MOVING NORTHEAST FROM THE OHIO VALLEY WILL
BRINGS SHOWERS AND RESTRICTIONS THURSDAY NIGHT AND FRIDAY.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...NONE.
PA...NONE.
WV...NONE.

&&
Hazardous weather outlook, May 27, 1:44 PM EDT, 3 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
144 PM EDT SUN MAY 27 2012

OHZ039>041-049-050-PAZ007>009-013>016-020>023-029-073-074-WVZ001-002-
281745-
TUSCARAWAS-CARROLL-COLUMBIANA-HARRISON-JEFFERSON OH-MERCER-VENANGO-
FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY-
ARMSTRONG-INDIANA-WASHINGTON-WESTMORELAND-WESTMORELAND RIDGES-
HANCOCK-BROOKE-
144 PM EDT SUN MAY 27 2012

...SEVERE THUNDERSTORM WATCH 303 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHWEST
PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA
AND NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MDZ001-OHZ048-057>059-068-069-PAZ031-075-076-WVZ003-004-012-021>023-
041-281745-
GARRETT-COSHOCTON-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-GREENE-
FAYETTE-FAYETTE RIDGES-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA-
PRESTON-TUCKER-
144 PM EDT SUN MAY 27 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST
CENTRAL OHIO...SOUTHWEST PENNSYLVANIA...NORTHERN WEST VIRGINIA AND
NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, May 27, 4:42 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
442 PM EDT SUN MAY 27 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     FLASH FLOOD      4 NE SWANTON            39.50N  79.18W
05/27/2012                   GARRETT            MD   EMERGENCY MNGR

            SPRING LICK ROAD WASHED OUT BY FLOOD WATERS. WATER
            STILL FLOODING ROAD. TREES WASHED OUT BLOCKING ROAD.

&&

EVENT NUMBER PBZ1200450

XX
Local storm report, May 27, 4:44 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
444 PM EDT SUN MAY 27 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     TSTM WND DMG     1 SSW ELORA             40.98N  80.00W
05/27/2012                   BUTLER             PA   911 CALL CENTER

            TREE ON MOBILE HOME

&&

EVENT NUMBER PBZ1200451

TGREEN
Local storm report, May 27, 4:55 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
455 PM EDT SUN MAY 27 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0439 PM     TSTM WND DMG     RED BARN                40.52N  79.16W
05/27/2012                   INDIANA            PA   911 CALL CENTER

            MULTIPLE TREES DOWN

&&

EVENT NUMBER PBZ1200452

TGREEN
Local storm report, May 27, 4:58 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PITTSBURGH PA
458 PM EDT SUN MAY 27 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0439 PM     TSTM WND DMG     MCWILLIAMS              40.97N  79.26W
05/27/2012                   ARMSTRONG          PA   911 CALL CENTER

            MULTIPLE TREES DOWN

&&

CORRECTED COUNTY/STATE...LOCATION

EVENT NUMBER PBZ1200452

TGREEN
Special weather statement, May 27, 4:58 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
458 PM EDT SUN MAY 27 2012

MDZ001-WVZ023-041-272145-
GARRETT MD-PRESTON WV-TUCKER WV-
458 PM EDT SUN MAY 27 2012

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN TUCKER...
SOUTHEASTERN PRESTON AND SOUTHWESTERN GARRETT COUNTIES...

AT 453 PM EDT...A STRONG THUNDERSTORM WAS LOCATED SILVER LAKE...
MOVING NORTH AT 5 MPH.

WIND GUSTS TO 40 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM. HEAVY RAIN WILL POND WATER ON ROADS AND QUICKLY FILL DITCHES
AND SMALL STREAMS.

SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
  THOMAS...             SILVER LAKE...        GATZMER...
  KEMPTON...            GORMAN...             REDHOUSE...
  CATHELDRAL STATE PARK...

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772.

LAT...LON 3916 7961 3934 7959 3933 7926 3930 7929
      3930 7933 3922 7943 3919 7948 3919 7940
      3922 7931 3919 7929 3915 7932 3912 7933
Local storm report, May 27, 5:07 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
507 PM EDT SUN MAY 27 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0458 PM     TSTM WND DMG     MARION CENTER           40.77N  79.05W
05/27/2012                   INDIANA            PA   TRAINED SPOTTER

            MULTIPLE TREE LIMBS DOWN

&&

EVENT NUMBER PBZ1200453

TGREEN

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 2:00 PM EDTSpecial Weather StatementPBZBeaver45 min
May 27, 2:14 PM EDTSevere Thunderstorm WarningPBZAllegheny, Beaver, Butler, Lawrence46 min
May 27, 2:46 PM EDTSpecial Weather StatementPBZButler59 min
May 27, 2:58 PM EDTSpecial Weather StatementPBZLawrence47 min
May 27, 3:02 PM EDTSpecial Weather StatementPBZVenango58 min
May 27, 3:06 PM EDTSevere Thunderstorm WarningPBZArmstrong, Beaver, Butler, Clarion, Lawrence, Mercer54 min
May 27, 3:25 PM EDTSevere Thunderstorm WarningPBZArmstrong, Butler, Clarion, Mercer, Venango50 min
May 27, 3:45 PM EDTSevere Thunderstorm WarningPBZClarion, Forest, Jefferson, Venango45 min
May 27, 3:58 PM EDTSevere Thunderstorm WarningPBZArmstrong, Butler, Clarion, Jefferson47 min
May 27, 4:00 PM EDTSpecial Weather StatementPBZButler, Lawrence45 min
May 27, 4:20 PM EDTAreal Flood AdvisoryPBZClarion, Venango3 hr
May 27, 4:28 PM EDTSevere Thunderstorm WarningPBZArmstrong, Clarion, Indiana, Jefferson47 min
May 27, 4:34 PM EDTSpecial Weather StatementPBZBeaver41 min
May 27, 4:36 PM EDTSpecial Weather StatementPBZArmstrong, Indiana39 min
May 27, 4:41 PM EDTSevere Thunderstorm WarningPBZArmstrong, Indiana, Westmoreland64 min
May 27, 5:01 PM EDTSevere Thunderstorm WarningPBZAllegheny, Armstrong, Indiana, Westmoreland59 min
May 27, 5:42 PM EDTSevere Thunderstorm WarningPBZIndiana, Westmoreland18 min
May 27, 5:55 PM EDTSevere Thunderstorm WarningPBZIndiana, Westmoreland35 min
May 27, 6:11 PM EDTSevere Thunderstorm WarningPBZFayette, Westmoreland34 min
May 27, 6:16 PM EDTAreal Flood AdvisoryPBZIndiana, Westmoreland78 min
May 27, 6:46 PM EDTSpecial Weather StatementPBZFayette44 min
May 27, 7:25 PM EDTAreal Flood AdvisoryPBZFayette, Westmoreland2 hr
May 27, 7:48 PM EDTSpecial Weather StatementPBZFayette42 min
May 27, 2:09 PM EDTSpecial Weather StatementPBZTucker51 min
May 27, 4:58 PM EDTSpecial Weather StatementPBZTucker47 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2012Severe Thunderstorm Warnings in West Virginia, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.